| Model Number |
51808 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the one box of 30 magic3 go intermittent catheter which almost an entire case came with no liquid in the burst packet.It was noted that the patient had been using this product more than 90 days.
Event or Problem Description
It was reported that the one box of 30 magic3 go intermittent catheters almost an entire case came with no liquid in the burst packet.It was noted that the patient had been using this product more than 90 days.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.A potential root cause for this failure could be "incorrect process parameters".The lot number was unknown; therefore, the device history record could not be reviewed.Unable to perform labelling review due to unknown product code.Although the product family was unknown, the (intermittent rochester catheter) product ifus were found to be adequate based on past reviews.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the device was not returned.